Eingetragen am 26.01.2011
als Datensatz 31780
Beschreibung der unerwünschten Nebenwirkung:
I lived in Germany for three years for studies. At a certain point I started feeling very tired, in need for long hours of sleep and generally lacking life. The doctor suspected hypothyroidism, so I had the tests done and they kind of pointed towards a thyroidic misfunction, but a very slight one (only TSH was a bit higher, all the rest was very good; the radiography didn't show much, either). However, following this, the doctor prescribed Thyronajod. From that point on my life became a nightmare. I took the prescribed dosis for one week during which I could not sleep any more, so I decided to take less: nothing changed, my sleep totally disappeared. I went to the doctor and he said to go on taking it, but in a smaller amount (which I had already done), so I just stopped taking it. In spite of this I could not sleep for the whole month, which resulted in acute tiredness, anger and frustration, not to say psychological problems. My heart was beating very fast the whole night and it was simply impossible to fall asleep; moreover, none of the good symptoms appeared: I did not feel better and more motivated, neither more energetic. After one more week, the blood tests were taken again and the TSH was good; however, I was feeling much worse than at the beginning.Missbrauch melden
This happened during August. Now it's almost February and I still feel the effects of that one-month insomnia: my sleeping program is still chaotic, my sleep definitely lacks quality, I wake up very tired in the morning; as many others have written on this page: I have put 10 kg on and I am horrified by the idea of getting even fatter (I have to say that I was afraid of taking any medication for the thyroid and I asked my doctor many times whether such effects were possible: he said every time 'no', adding that thyronajod might result in losing weight, but for sure not in gaining it.. it did not happen so.). The quality of my whole life has decreased: after just 6 months I look significantly older, I have deep circles around my eyes which already started becoming wrinkles; I feel extremely tired; I sleep very badly and I look very fat (none of my trousers fit me any more, I even had to give up skiing this winter). I feel I am a wreck and my relations with the others have suffered, too. I think this medicine should be forbidden.
Die Nebenwirkungen dieses Beitrags wurden wie folgt zusammengefasst:
Schlaflosigkeit, Erschöpfung, Gewichtszunahme
Wirkstoffe der Medikamente:
|Geburtsjahr:||1976|| ||Die Nebenwirkung dauert an|
|Größe (cm):||163|| ||Eingetragen durch Patient|
Kommentare zu diesem Erfahrungsbericht:
Sie müssen angemeldet sein um selbst einen Kommentar zu verfassen.
Loggen Sie sich ein, oder registrieren Sie sich hier schnell und kostenlos.
- Gleichgesinnte kennen lernen
- Antworten erhalten
- Unterstützung finden
- Anderen helfen
- Wissen weiter geben
- Umarmt werden und Mut machen